MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KL 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 630G INSULIN PUMP MMT-1715KL 630G; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1715KL
Medical Device Problem Codes Moisture or Humidity Problem (2986); Power Problem (3010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had critical pump error.Customer reported they received the open book image on the insulin pump screen and exposed to moisture.Customer stated no insulin pump error displayed on the screen before the open book image.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with critical pump error due to moisture damage to force sensor.Device received with corroded electronic assemblies and corroded motor home switch.Unable to perform displacement test, rewind test, prime or seating test, basic occlusion test, force sensor test, occlusion test, sleep current measurement, active current measurement and self test due to critical pump error alarm noted.

Brand Name
630G INSULIN PUMP MMT-1715KL 630G
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10383419
Report Number2032227-2020-159886
Device Sequence Number1712454
Product Code OZO
UDI-Device Identifier00763000316655
UDI-Public(01)00763000316655(17)230604
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/04/2023
Device Model NumberMMT-1715KL
Device Catalogue NumberMMT-1715KL
Device Lot NumberHG4CY6B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2020
Initial Date Received by Manufacturer 08/02/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight148